# SDR SWAA2022051106004

- Difficulty date: May 9, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N8712L
- Make and model: Boeing 737-8
- Aircraft serial: 36930
- Aircraft time: 8,730 hours, 3,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING LIGHT ROW 20 TO 21 INOP CEILING LIGHT ROW 20 TO 21 INOP.   ERFORMED ATTENDANTS ACP PHASE II DOWNLOAD PER AMM 23-42-03. OPS CHECK IS GOOD.
